Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 61, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 12, 2009, 6:53 PM CDT for Clay County, Lowndes County, Mississippi. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2009, 6:53 PM CDT (23:53 UTC)
- Expired
- Jun 12, 2009, 8:44 PM CDT
- In force
- 111 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, MS, Lowndes County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2334 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 122353
FFWJAN
MSC025-087-130200-
/O.NEW.KJAN.FF.W.0061.090612T2353Z-090613T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CLAY COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WEST POINT...
LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...COLUMBUS AFB...COLUMBUS...
* UNTIL 900 PM CDT
* AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM A THUNDERSTORM OVER
THE WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF
THREE TO FIVE INCHES...HAVE OCCURRED IN THE PAST THREE HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STEENS...
KOLOLA SPRINGS...WAVERLY...TIBBEE AND CALEDONIA
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
RAINFALL AMOUNTS IN EXCESS OF TWO INCHES AN HOUR CAN CAUSE WIDESPREAD
FLOODING IN AND AROUND THE CITY OF COLUMBUS INCLUDING THE FOLLOWING
AREAS: THE MASONIC SUBDIVISION ALONG MAGBY CREEK...AREAS ALONG THE
LUXIPALILA CREEK FROM CBDG CONTINUANCE SOUTH OF MAIN AND WEST OF
COLUMBUS...SOUTH OF 182. THE MISSISSIPPI UNIVERSITY FOR WOMEN
INCLUDING 15TH STREET AT COLLEGE STREET...LOCATIONS ALONG MOORES
CREEK...AND THE COLUMBUS BRICK DETENTION POND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD.FIND ALTERNATE ROUTES AND MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3337 8832 3337 8864 3367 8866 3369 8848
3367 8848 3368 8841 3370 8839 3372 8827
$$
MRM1 follow-up statement
000
WGUS74 KJAN 130144
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
844 PM CDT FRI JUN 12 2009
MSC025-087-130200-
/O.CAN.KJAN.FF.W.0061.000000T0000Z-090613T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MS-LOWNDES MS-
844 PM CDT FRI JUN 12 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LOWNDES AND
SOUTHEASTERN CLAY COUNTIES...
AT 835 PM...SCATTERED MOSTLY LIGHT RAINS CONTINUED OVER PORTIONS OF
THE COUNTY MOVING EAST AT 30 MPH. RADAR ESTIMATES OF 3 TO 5 INCHES
OF RAIN OCCURRED SINCE 3 PM BETWEEN NEW HOPE...STEENS AND COLUMBUS.
THE RISK FOR ADDITIONAL HEAVY RAIN HAS DIMINISHED GREATLY AND THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3337 8832 3337 8864 3367 8866 3369 8848
3367 8848 3368 8841 3370 8839 3372 8827
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:40 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 12, 4:40 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 440 PM CDT FRI JUN 12 2009 ...SEVERE THUNDERSTORMS POSSIBLE ACROSS THE HIGHWAY 82 CORRIDOR THIS AFTERNOON AND EVENING... .SHORT TERM...TONIGHT THROUGH SUNDAY...A LARGE BOWING COMPLEX OF THUNDERSTORMS WAS NOTED MOVING INTO NORTHWEST MISSISSIPPI WITH SCATTERED THUNDERSTORMS AHEAD OF THE COMPLEX JUST NORTH OF HIGHWAY 82. A FEW OF THE SCATTERED THUNDERSTORMS MAY BECOME SEVERE BUT A MORE WIDESPREAD THREAT OF DAMAGING WINDS AND LARGE HAIL IS EXPECTED ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR AS THE COMPLEX OF THUNDERSTORMS MARCHES EAST SOUTHEAST THIS AFTERNOON AND EVENING. OUTFLOW BOUNDARIES FROM THE COMPLEX MAY TRIGGER SHOWERS AND THUNDERSTORMS AS FAR SOUTH AS THE INTERSTATE 20 CORRIDOR THIS EVENING BUT STUBBORN HIGH PRESSURE TO OUR SOUTH HAS SUPPRESSED CONVECTION AGAIN TODAY. THE COMPLEX IS EXPECTED TO DISSIPATE AND/OR SHIFT EAST OF OUR CWFA BY MIDNIGHT BUT IT WILL LIKELY LEAVE A BOUNDARY ACROSS OUR NORTHERN COUNTIES THAT WILL SERVE AS A FOCUS FOR CONVECTION SATURDAY. THE SURFACE HIGH OVER THE NORTHERN GULF WILL REMAIN IN PLACE SATURDAY WHILE THE MID LEVEL HIGH OVER MEXICO AND SOUTHERN TEXAS RIDGES BACK TO THE NORTHEAST INTO OUR REGION. THIS WILL LIKELY SUPPRESS CONVECTION AND LIMIT RAIN CHANCES ACROSS THE SOUTHERN HALF OF OUR AREA SATURDAY WHILE PULSE SEVERE STORMS WILL BE POSSIBLE IN THE NORTH IN THE VICINITY OF THE BOUNDARY DURING THE HEAT OF THE DAY. WL MENTION THIS POTENTIAL IN THE HWO. AFTER ANOTHER WARMER THAN NORMAL NIGHT TONIGHT... TEMPERATURES WILL BE WARM AGAIN SATURDAY AND TOP OUT IN THE LOWER 90S. AFTERNOON HIGHS WILL BE A DEGREE OR TWO WARMER ON SUNDAY. THERE WAS VERY LITTLE SPREAD IN GUIDANCE TEMPS THROUGH THE SHORT TERM AND MAV TEMPS WERE GENERALLY ACCEPTED. HIGH PRESSURE SURFACE AND ALOFT WILL DOMINATE THE SOUTHERN HALF OF OUR AREA THROUGH SUNDAY WHILE LINGERING BOUNDARIES AND OUR WARM MOIST UNSTABLE AIRMASS WILL RESULT IN RAIN CHANCES BEING CARRIED IN THE NORTH. /22/ .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...THE WEATHER STORY IN THE EXTENDED CONTINUES TO BE THE EFFECT OF WEAK TRANSIENT WAVES ON A STRONG UPPER RIDGE THAT WILL BE PARKED OVER THE AREA. MODELS AGREE THAT WEAK WAVES WILL OCCASIONALLY LIFT OVER THE NRN EDGES OF UPPER RIDGING OVER THE ARKLAMISS REGION TO MAINTAIN A SLIGHT CHANCE OF CONVECTION...MAINLY OVER NRN ZONES. THE MORE PRONOUNCED LOW LEVEL TROUGHING IS FORECAST TO REMAIN WELL N OF THE FORECAST AREA ALTHOUGH THE EURO REMAINS CONSISTENT IN MAINTAINING WEAK SURFACE CONVERGENCE AS IT PARKS THE REMNANTS OF A BOUNDARY ACROSS THE AREA. WITH 500 MB HEIGHTS AT OR ABOVE 588 DAM AND GENERALLY ANTICYCLONIC FLOW AT 850 MB WE WILL HAVE SIGNIFICANT SUBSIDENCE TO OVERCOME. ALTHOUGH THE EURO POSTS THE STRONGEST RIDGING OVER THE REGION THROUGH THE EXTENDED...THE GFS SHIFTS THE RIDGE CENTER SLIGHTLY WWD BY MID WEEK TO SUGGEST A BETTER CHANCE OF ISOLATED CONVECTION. IF THE GFS SOLUTION OCCURS THEN THE DOOR WILL OPEN FOR ANOTHER WEAK IMPULSE TO DROP THIS WAY TO HELP IN CONVECTION DURING AFTERNOON HEATING. WILL FOLLOW AVERAGE GFS ENSEMBLE MEMBERS FOR NOW AND LEAVE SLIGHT CHANCE OF PCPN OVER ERN AND SRN ZONES FOR WED. GENERALLY FOLLOWED MOS TEMPERATURES THROUGH THE EXTENDED...THE EXCEPTION ONCE AGAIN BEING AFTERNOON HIGHS WHEN MOS APPEARS TO BE HITTING MID 90S A BIT TOO FAST AND WIDESPREAD. LEFT MID 90S FOR MONDAY AND TUESDAY WHEN MODEL CONSENSUS IS FOR STRONGEST RIDGING. WILL SEE ANOTHER DAY OF MID 90S FOR WEDNESDAY IF THE EURO PANS OUT AND THE GFS SOLUTION OF SHIFTING THE RIDGE CENTER DOES NOT WORK OUT. /03/ && .AVIATION...A LARGE BOWING COMPLEX OF THUNDERSTORMS OVER SOUTHEAST ARKANSAS WILL MOVE TO THE EAST SOUTHEAST ACROSS THE HIGHWAY 82 CORRIDOR AND AFFECT TAF SITES FROM GLH-GWO-GTR THIS EVENING. WINDS IN EXCESS OF 50KTS...LARGE HAIL AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THESE STORMS. AFTER THE STORMS DISSIPATE OR SHIFT EAST OF THE AREA...VFR CONDITIONS WILL PREVAIL UNTIL AFTER 09Z. IN AREAS THAT RECEIVE RAIN IFR/LIFR VISIBILITIES MAY DEVELOP BETWEEN 09Z AND 13Z. OTHERWISE MVFR VISIBILITIES WILL BE POSSIBLE IN THE REMAINDER OF THE AREA. THE FOG WILL QUICKLY DISSIPATE SATURDAY MORNING AND VFR CONDITIONS ARE EXPECTED BY 14Z. ISOLATED CONVECTION WILL BE POSSIBLE ACROSS THE NORTH AGAIN SATURDAY AFTERNOON. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 92 72 93 / 22 18 6 25 MERIDIAN 71 92 71 94 / 25 25 6 24 VICKSBURG 72 93 73 93 / 23 17 7 20 HATTIESBURG 73 94 72 94 / 7 12 7 18 NATCHEZ 71 92 71 94 / 7 12 7 20 GREENVILLE 74 91 73 93 / 74 23 12 28 GREENWOOD 72 91 72 92 / 73 21 8 32 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: 22 LONG TERM: 03 AVIATION: 17
Hazardous weather outlook, Jun 12, 3:30 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 330 PM CDT FRI JUN 12 2009 ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-132030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER- 330 PM CDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...AND PORTION NORTHEAST LOUISIANA AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SCATTERED TO NUMEROUS SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG THE HIGHWAY 82 CORRIDOR. AN ORGANIZED COMPLEX OF SEVERE THUNDERSTORMS MOVING ACROSS CENTRAL ARKANSAS AT MID AFTERNOON WILL CONTINUE TO TRACK EAST SOUTHEAST INTO NORTHWEST MISSISSIPPI BY LATE AFTERNOON. THIS COMPLEX OF STORMS IS EXPECTED TO CONTINUE MOVING TO THE EAST SOUTHEAST AND BRING SCATTERED TO NUMEROUS THUNDERSTORMS TO THE OUTLOOK AREA. ISOLATED STRONG TO SEVERE STORMS CAPABLE OF PRODUCING HAIL AND DAMAGING WINDS WILL AGAIN BE POSSIBLE SATURDAY INTO SATURDAY NIGHT OVER AREAS NORTH OF THE INTERSTATE 20 CORRIDOR AS A NEARLY STATIONARY BOUNDARY ACROSS THE NORTHEAST PORTIONS OF THE OUTLOOK AREA INTERACTS WITH THE WARM...MOIST...AND UNSTABLE AIRMASS OVER THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. LAZ015-016-023>026-MSZ043-047>066-072>074-132030- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 330 PM CDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 22
In the hours before
Local storm report, Jun 12, 5:15 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG 2 W DUNCAN 34.04N 90.78W
06/12/2009 BOLIVAR MS EMERGENCY MNGR
TREE DOWN ALONG HIGHWAY 444.
&&
JCULINSpecial weather statement, Jun 12, 5:47 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 547 PM CDT FRI JUN 12 2009 MSZ030-033-122255- CLAY MS-OKTIBBEHA MS- 547 PM CDT FRI JUN 12 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF MULDROW AT 547 PM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHEASTERN OKTIBBEHA AND CENTRAL CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. MRM
Local storm report, Jun 12, 5:54 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND DMG 2 N GRENADA 33.81N 89.81W
06/12/2009 GRENADA MS EMERGENCY MNGR
TREE DOWN
&&
JCULINSpecial weather statement, Jun 12, 5:57 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 557 PM CDT FRI JUN 12 2009 MSZ030-031-122330- CLAY MS-LOWNDES MS- 557 PM CDT FRI JUN 12 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF WEST POINT AT 558 PM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL LOWNDES AND SOUTHEASTERN CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. MRM
Local storm report, Jun 12, 6:32 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG GRENADA 33.78N 89.81W
06/12/2009 GRENADA MS EMERGENCY MNGR
TREE DOWN ALONG RIVERDALE ROAD IN GRENADA
0601 PM TSTM WND DMG GRENADA 33.78N 89.81W
06/12/2009 GRENADA MS EMERGENCY MNGR
POWERLINES DOWN ALONG MAYHEW STREET IN GRENADA
0611 PM TSTM WND DMG GORE SPRINGS 33.75N 89.62W
06/12/2009 GRENADA MS EMERGENCY MNGR
POWERLINES DOWN ALONG BETTERON ROAD IN GORE SPRINGS AS
WELL AS KERSHAW STREET IN GRENADA.
&&
JCULINLocal storm report, Jun 12, 6:33 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL WEST POINT 33.61N 88.64W
06/12/2009 E0.75 INCH CLAY MS PUBLIC
CURRENTLY FALLING IN WEST POINT
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:39 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 39 min |
| Jun 12, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 36 min |
| Jun 12, 4:25 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 65 min |
| Jun 12, 5:14 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Grenada, Leflore, Sunflower | 46 min |
| Jun 12, 5:15 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 16 min |
| Jun 12, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery, Webster | 44 min |
| Jun 12, 5:57 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 18 min |
| Jun 12, 6:08 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster | 52 min |
| Jun 12, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 18 min |
| Jun 12, 6:26 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 34 min |
| Jun 12, 6:28 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Oktibbeha | 32 min |
| Jun 12, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 46 min |
| Jun 12, 6:58 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 47 min |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.